# SDR UIEA2012081600362

- Difficulty date: August 16, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 78,284 hours, 20,288 cycles
- Engine: Pwa JT9D7
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Separated
- Location: Cargo B Ay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY BARRIER DOOR FOWARD MOUNTING POINT SEPARATED FROM CEILING.  ACCOMPLISHED EO 6753A087 PART NR 1 TEMP REPAIR.
